Welcome to the Apparelyzed Spinal Cord Injury and Cauda Equina Syndrome Support Forum
- Start new topics and reply to others
- Subscribe to topics and forums to get email updates
- Get your own profile page and make new friends
- Send personal messages to other members.
- Talk to others in real time in the Chat Room
Blood Thinner Causing Muscle Pain
Posted 20 July 2010 - 04:39 PM
I am two years into my recovery now , i was on Warfarin for the first year tried to come off and had blood clots in both lungs in about 30 days, have been back on it now for most of a second year, i begun to notice i could do less and less exercise and was having leg muscle tightness in the large muscles more and more, very painful.
I was reading about why i could not eat green things and realized that the blood thinner was also using a lot of my body's supply of Magnesium and Potassium and i was not getting any with my diet so started taking a supplement of both of them daily at the 12 hours mark from taking my blood thinner, i also am now taking Iron ,Folic acid, b12 and within two weeks i found my leg muscle were getting looser and not as much cramping, was able to do more and more exercise and feeling much better after the workout, after two months now i feel like this is a very nice treatment to tell one and all about, i think it works as it does is because the blood thinner is taking all our minerals from our bones and muscles and we need them to control how our muscles communicate and control the muscles
I pass this on and if you get some relief from your pain , i will be happy for you, love all you girls and guys, keep the faith
- Rudy Glass likes this
Hello from Tallahassee Fl
Keep Moving as it is all Physcial Therapy which will make you strong